# SDR SWAA041676

- Difficulty date: June 13, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 43,675 hours, 39,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD EMERGENCY EXIT LIGHT ILLUMINATED WITH ALL SWITCHES IN NORMAL POSITION.  RESEATED OVERHEAD LIGHT PER MM.
